# SDR C8GA20070004

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 58,706 hours, 31,011 cycles
- Engine: Pwa JT8D9A
- Engine time: 63,646 hours, 72,141 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Part serial: 57303
- Condition: Leaking
- Location: Nr 2
- Part time: 63,646 hours, 72,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 715 FROM HRL TO MEM. DURING CRUISE OPERATION NR 2 LOW OIL PSI LIGHT ILLUMINATED FOLLOWED BY A DECREASE IN OIL PSI AND OIL QUANTITY.  PERFORMED APPROPRIATE CHECKLIST AND SHUT DOWN NR 2 ENGINE.  AIRCRAFT DIVERTED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED HEIL COILS PULLED FROM GEARBOX ON OIL RETURN LINE.  REMOVED AND REPLACED GEARBOX PERFORMED, OPS AND LEAK CHECKS, NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
